# SDR JGVR20210520006

- Difficulty date: May 20, 2021
- Submitted: May 20, 2021
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 11,983 hours, 8,004 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED CORROSION LOCATED ON VERTICAL STAB, AFT SPAR, LH SPAR CLIP JUST BELOW LOWER CROSS MEMBER. FOUND CORROSION EXCEEDING C680 SRM 51-70-02 LIMITATIONS AND SUBMITTED TO TEXTRON ENGINEERING FOR REPAIRS. REPAIRED CORROSION IAW TEXTRON ENGINEERING MEMO DQ29983M1 SUBJECT: 680-0134 N323QS, RRL VERTICAL STABILIZER LH AFT SPAR CLIP DATED MAY 14, 2021.
